# SDR YENA20090730083

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 29,710 hours, 10,523 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HL
- Part serial: 211289
- Condition: Failed
- Location: Pitot/Static Sys
- Part time: 29,710 hours, 10,523 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 378 - FLL-LGA - DIVERTED TO TPA, LOST CAPTAINS INSTRUMENTS, DATA, AUTO THRUST, ALTITUDE.  F/O LOST ALTITUDE IN FLT.  ACCOMPLISHED TSM 34-13-00-810-998-A.  FUNCTIONAL TEST OF THE ALTITUDE AND AIRSPEED DATA SHOWED COMPARISON OF CAPT AND F/P DATA THE SAME, LEAK CHECK OF THE MAIN AIR DATA SYSTEM WITHIN LIMITS.  REPLACED PITOT TUBE 9DA1 IAW AMM 34-11-15 AND ADM 19FP5 AND ADM FP4 IAW AMM 34-11-17-04 PER TSM 34-13-00-810-938, ALL TESTED GOOD.  OK FOR SERVICE.
